# SDR AALA20141118009

- Difficulty date: November 18, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 62,275 hours, 30,383 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D200
- Part serial: 717354
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

RETURNED, EMER DECLARED & LANDING UNEVENTFUL.  ACFT NOT OVERWEIGHT.  DURING CLIMB THROUGH 6800 FEET A LOUD BANG OCCURRED ACCOMPANIED BY A YAW TO RIGHT.  RT ENG INDICATIONS DROOPING.  ENG SHUT DOWN.  BORESCOPE OF ENG IAW 72-96-11-12-14 SHOWED DAMAGED STAGE 12 & 13 COMPRESSOR BLADES & STAGE 1 & 2 TURBINE BLADES. R & R ENG IAW WORK CARDS 71-91-99 & 71-91-03.
